RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2009, Issue 11, Pages 13–20 (Mi at550)  

This article is cited in 1 scientific paper (total in 1 paper)

Deterministic Systems

Inverse spectral problems of the theory of identification of linear dynamic systems

N. F. Valeev, M. G. Yumagulov

Bashkir State University, Ufa, Russia

Abstract: The problem of restoration of the parameters of the linear operator from a finite set of eigenvalues was considered. A new scheme of its solution was proposed, both the necessary and sufficient conditions for existence of solutions were presented, and a procedure of their numerical construction was substantiated. Consideration was given to the applied problems of identification and controllability of the linear dynamic systems.

Full text: PDF file (128 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2009, 70:11, 1776–1782

Bibliographic databases:

PACS: 02.30.Zz
Presented by the member of Editorial Board: А. М. Красносельский

Received: 20.02.2009

Citation: N. F. Valeev, M. G. Yumagulov, “Inverse spectral problems of the theory of identification of linear dynamic systems”, Avtomat. i Telemekh., 2009, no. 11, 13–20; Autom. Remote Control, 70:11 (2009), 1776–1782

Citation in format AMSBIB
\Bibitem{ValYum09}
\by N.~F.~Valeev, M.~G.~Yumagulov
\paper Inverse spectral problems of the theory of identification of linear dynamic systems
\jour Avtomat. i Telemekh.
\yr 2009
\issue 11
\pages 13--20
\mathnet{http://mi.mathnet.ru/at550}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641028}
\zmath{https://zbmath.org/?q=an:1187.93037}
\transl
\jour Autom. Remote Control
\yr 2009
\vol 70
\issue 11
\pages 1776--1782
\crossref{https://doi.org/10.1134/S0005117909110022}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271942900002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70849120367}


Linking options:
  • http://mi.mathnet.ru/eng/at550
  • http://mi.mathnet.ru/eng/at/y2009/i11/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Zakirova, “Inverse spectral problems and mathematical models of continuum mechanics”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 12:2 (2019), 5–24  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:261
    Full text:83
    References:29
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020